# SDR 2007UALA04062

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT UPPER HINGE HAS 2 EA FASTENER HOLES CRACKED. AFT ROW 1 EA ABOVE AND 1 EA BELOW HINGE CUTOUT.   INSTALLED EXTERNAL SKIN DOUBLER AT HINGE CUTOUT.
